# SDR 2010FA0000524

- Difficulty date: June 4, 2010
- Submitted: June 4, 2010
- Operation: General aviation
- Aircraft: N1565A
- Make and model: Beech F33A
- Aircraft serial: CE1331
- Aircraft time: 21,546 hours
- Engine: Cont IO520BB
- Engine time: 2,825 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Part serial: RW0924
- Condition: Failed
- Location: Mlg
- Part time: 525 hours, 2,100 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

((VJ3R)) ON ROUTINE PHASE INSP, MECHANIC FOUND THE DYNAMIC BREAKER FAILED ON RELAY. PROBABLE CAUSE AT THIS TIME UNKNOWN. RECOMMENDATION IS TO REPLACE RELAY UNTIL MFG DESIGNS A BETTER RELAY.
